# SDR SWAA2023011984327

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767-827 Lbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO  FLOOR TO SIDEWALL SUPPORT, LBL 21, BS 767+3, 767+5, 767+8, 767+10, 767+14, 767+18, 787+6, 807+2, & 827+14.  FABRIACATED, LOCATED, AND DRILLED THE AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT, AND SPLICE IAW SRM 51-40-05, SRM 53-00-53-2R-6, REPAIR 6, & DWG 146A7502, REV-.  APPLIED CHEMICAL CONVERSION & PRIMER IAW SRM 51-20-01, AND AMM 51-21-72-370-804.  INSTALLED THE SPLICE REPAIR IAW SRM 53-00-53-2R-6, REPAIR 6, & SRM 51-40-02.
